BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SODIUM FLUORIDE: 3 MG NA2 EDTA: 6 MG BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Back to Search Results |
| Catalog Number |
367587 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd received one photo for investigation.The provided photo was visually evaluated and confirmed the customer's indicated failure mode.Additionally, 100 retained samples were inspected, with no visible defects observed.Functional tests were performed on 10 retained samples, and all tubes were found to be within specification limits.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: underfill.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported while using bd vacutainer® sodium fluoride: 3 mg na2 edta: 6 mg blood collection tubes, five (5) tubes underfilled.An additional tube was selected and no adverse impact was reported regarding the patient or user.